RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Funktsional. Anal. i Prilozhen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Funktsional. Anal. i Prilozhen., 1985, Volume 19, Issue 4, Pages 43–54 (Mi faa1404)  

This article is cited in 6 scientific papers (total in 6 papers)

Nonstandard characteristics and Maslov's operatorial method in linear problems concerning unsteady water waves

S. Yu. Dobrokhotov, P. N. Zhevandrov


Full text: PDF file (1535 kB)
References: PDF file   HTML file

English version:
Functional Analysis and Its Applications, 1985, 19:4, 285–295

Bibliographic databases:

UDC: 517.958
Received: 30.04.1984

Citation: S. Yu. Dobrokhotov, P. N. Zhevandrov, “Nonstandard characteristics and Maslov's operatorial method in linear problems concerning unsteady water waves”, Funktsional. Anal. i Prilozhen., 19:4 (1985), 43–54; Funct. Anal. Appl., 19:4 (1985), 285–295

Citation in format AMSBIB
\Bibitem{DobZhe85}
\by S.~Yu.~Dobrokhotov, P.~N.~Zhevandrov
\paper Nonstandard characteristics and Maslov's operatorial method in linear problems concerning unsteady water waves
\jour Funktsional. Anal. i Prilozhen.
\yr 1985
\vol 19
\issue 4
\pages 43--54
\mathnet{http://mi.mathnet.ru/faa1404}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=820083}
\zmath{https://zbmath.org/?q=an:0625.35080}
\transl
\jour Funct. Anal. Appl.
\yr 1985
\vol 19
\issue 4
\pages 285--295
\crossref{https://doi.org/10.1007/BF01077293}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1985D275100005}


Linking options:
  • http://mi.mathnet.ru/eng/faa1404
  • http://mi.mathnet.ru/eng/faa/v19/i4/p43

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. G. Danilov, P. N. Zhevandrov, “On Maslov's method for constructing combined asymptotics for $h$-pseudodifferential equations”, Math. USSR-Izv., 34:2 (1990), 425–439  mathnet  crossref  mathscinet  zmath
    2. S. Yu. Dobrokhotov, P. N. Zhevandrov, V. M. Kuzmina, “Asymptotics of the solution of the Cauchy–Poisson problem in a layer of nonconstant thickness”, Math. Notes, 53:6 (1993), 657–660  mathnet  crossref  mathscinet  zmath  isi
    3. V. S. Matveev, “The asymptotic eigenfunctions of the operator $\nabla D(x,y)\nabla$ corresponding to Liouville metrics and waves on water captured by bottom irregularities”, Math. Notes, 64:3 (1998), 357–363  mathnet  crossref  crossref  mathscinet  zmath  isi
    4. S. Yu. Dobrokhotov, V. E. Nazaikinskii, “Punctured Lagrangian manifolds and asymptotic solutions of linear water wave equations with localized initial conditions”, Math. Notes, 101:6 (2017), 1053–1060  mathnet  crossref  crossref  mathscinet  isi  elib
    5. S. A. Sergeev, “Asymptotic Solutions of One-Dimensional Linear Evolution Equations for Surface Waves with Account for Surface Tension”, Math. Notes, 103:3 (2018), 499–504  mathnet  crossref  crossref  isi  elib
    6. S. A. Sergeev, “Asymptotic Solutions of the Cauchy Problem with Localized Initial Data for a Finite-Difference Scheme Corresponding to the One-Dimensional Wave Equation”, Math. Notes, 106:5 (2019), 801–814  mathnet  crossref  crossref  isi
  • Функциональный анализ и его приложения Functional Analysis and Its Applications
    Number of views:
    This page:384
    Full text:133
    References:27
    First page:4

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020